I do have scoliosis of the spine but it seems to have given me more of a problem after starting lisinopril. Dont know if the aging process is the reason or if the use of Lisinopril may be a contributing factor.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... normal side effect? I haven't read that lower back pain is a side effect and I am just curious, because it is very painful, but I do have ...
2 answers • 9 Jan 2011
I have an artificial disc in my lower back, it has now caused scoliosis, bone spurs, and is actually slighty dislocated! Plus fibromyalgia. I am on ...
7 answers • 16 Apr 2012
I've been taking 300-400 mg tramadol a day for 7 or 8 years. I have scoliosis and 2 bulging discs in
... my lower back. I am trying to lower my dosage to get off it because my doctor thinks my fidgeting fingers is from the tramadol. I am down to ...
1 answer • 30 Jan 2013
Has anyone tried acupuncture for pain in thighs and lower back that might com from fibromyalgia? I have learned that I have arthritis in the right ...
5 answers • 30 Dec 2013
I have read many people's attempts to answer this, but no one seems to completely answer my question. I have been on Hydrocodone for many years ...
4 answers • 13 Apr 2014